# SDR DHL99741001

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3150 · Central Warning
- Part: Central Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INDICATOR LIGHTS AND APD TEST PERFORMED, THE FOLLOWING LIGHTS REMAINED ILLUMINATED AFTER SWITCH WAS RETURNED TO DIM OR BRIGHT POSITION: GPWS, PULL UP AND BELOW GS, ESS POWER WARNING, ENGINE LOW OIL PRESS, ELEVATOR LOW PRESS.  CLEANED MASTER DIM AND TEST ON S 679 AND OPS CHECK OF SECTION 1 INDICATOR LIGHT GOOD PER MM 33-10-00.
